Hi everyone who had chemo for ovarian cancer esp taxol and carbo x4 and 3weekly. I have finished chemo now 10months and am still very tired. I went back to work after 3.5 months and have really pushed myself to get better and have energy- but I am still so tired. I recently found I was quite low in iron- but Ive been getting iron injections and it has come back up abit but it didnt make much of a difference with my fatigue-just that my headaches have settled.
I didnt have a good reaction to the chemo and for that reason my carbo was lowered after 2 and taxol changed to Taxotere ®(Docetaxel)
Let me know how long it took you to get over the fatigue. and if you had any stomach problems after and ongoing nausea.
It took me a little over a year, to start to get some energy back. then again some days I'm so fatiqued its ridiculous. my last chemo was 09/08 but since then i have also had two hip replacements. one in 12/08, right after chemo, which was not a good idea, cause i was still weak from the chemo. the other was just recently in 2/10. Inbetween i have also had 4 blood transfusions, cause My platlets were so low, due to the chemo and the other surgery I am just now starting to feel good and get some energy back. It will come eventually, just have patience. i also had neuroapthy in the feet, due to the chemo. that is just starting to resolve itself. It's been a long two years, but it will be worth it. Hang in there
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.